advertisement

ADHD

Question
Posted by: DLR | 2018/09/19

Q.

Aropax CR25 and Contramyl XR 54mg

Good day, I've been prescribed Aropax CR25 and Contramyl XR 54mg, about 12 weeks ago by my doc. This is prescribed for an addiction issue I was working on. My addiction has gone away, and the meds have helped me with productivity etc etc. I haven't taken it for the past 5 days, and I feel absolutely terrible. I'm feeling extremely drained out of energy, light headed and somewhat sad. Can this possibility be attributed to the abrupt stopping of both meds? Also - whats are the known side effects of taking both these meds together? Thanks,

Expert's Reply

A.

ADHD Expert
- 2018/09/19

You are indeed experiencing discontinuation symptoms and Aropax should not be discontinued abruptly. Please discuss with your docter!

The combination of Aropax and Concerta is not common, but it is not contra-indicated. Aropax is usually used for anxiety - be careful that Concerta is not agravating the anxiety. Also, for addiction, methylphenidate (e.g. Concerta) is not first choice in terms of management. Alternatives should be considered.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.